RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 50–60 (Mi umn3371)  

This article is cited in 1 scientific paper (total in 2 paper)

International Topology Conference
Survey lectures

Semimetric spaces in general relativity (on Hawking–King–McCarthy's path topology)

R. Z. Domiaty, O. Laback


Full text: PDF file (771 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 57–69

Bibliographic databases:

MSC: 54E25, 53C50, 53B30, 53C80

Citation: R. Z. Domiaty, O. Laback, “Semimetric spaces in general relativity (on Hawking–King–McCarthy's path topology)”, Uspekhi Mat. Nauk, 35:3(213) (1980), 50–60; Russian Math. Surveys, 35:3 (1980), 57–69

Citation in format AMSBIB
\Bibitem{DomLab80}
\by R.~Z.~Domiaty, O.~Laback
\paper Semimetric spaces in general relativity (on Hawking--King--McCarthy's path topology)
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 50--60
\mathnet{http://mi.mathnet.ru/umn3371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580620}
\zmath{https://zbmath.org/?q=an:0455.58008|0462.58004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35...63L}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 57--69
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001688}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600006}


Linking options:
  • http://mi.mathnet.ru/eng/umn3371
  • http://mi.mathnet.ru/eng/umn/v35/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hans-Peter A. Künzi, Vladik Kreinovich, “Static space–times naturally lead to quasi-pseudometrics”, Theoretical Computer Science, 405:1-2 (2008), 64  crossref
    2. Somashekhar (Som) Naimpally, “Near and far. A centennial tribute to Frigyes Riesz”, Sib. elektron. matem. izv., 6 (2009), 1–10  mathnet  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:71
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019